From the Manufacturer’s Label:
Temporarily relieves minor aches and pains, reduces fever.
Active ingredient: Acetaminophen 500 mg (pain reliever/fever reducer).
Compare to the active ingredient in Extra Strength TYLENOL® tablets.*
*This product is not affiliated with the owner of the registered trademark Extra Strength Tylenol.®.
About Puritan’s Pride
For more than 45 years, Puritan's Pride has helped families achieve a lifestyle of wellness. Our vitamins and supplements are made with care from the highest quality ingredients. They are tested or inspected as many as 15 times throughout the manufacturing process. That's why you can shop with confidence. We take pride in our products and helping customers feel their best.